Post Edited (vestabula) : 1/27/2010 10:38:32 AM (GMT-7)
Thank goodness you are okay....oy! what we do to ourselves! Actually, I have had that happen, but not with magnesium pills. Can't think of what it was right now, but one of my supplements, I take many. I swallowed as usual with water and then suddenly, within a few minutes, there I was, breathing out this white stuff! Scare me half to death!
Why is 500 mg too much? I take magnesium malate pills, and they have 425 mg of magnesium in them, and I take four of them a day. Now I'm wondering if I'm taking too much magnesium???
Fibromyalgia, Osteoarthritis, scoliosis, back problems, hypothyroidism.
Hi Miriam! 500 mgs gave me gas...and I mean GAS...LOL! That's the only reason I cut them in half. You aren't taking too much if that dosage agrees with you. I know Sherrine takes that much also. I take magnesium oxide for the brain zaps. As soon as they go away, I'll go on the maleate.
Hi Lynn...my brain zaps are due to lexapro withdrawal. It is common to get these sensations when tapering or going off anti depressants...or switching to another kind of SSRI. Anxiety can also cause them...don't think they are a symptom of fibro.